American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(39A10) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Xinlong Zhou. Subdivision schemes with nonnegative masks. Math. Comp. 74 (2005) 819-839. MR 2114650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Z. Wang and R. Wong. Linear difference equations with transition points. Math. Comp. 74 (2005) 629-653. MR 2114641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Henry L. Gray and Nien Fan Zhang. On a new definition of the fractional difference . Math. Comp. 50 (1988) 513-529. MR 929549.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] F. W. J. Olver. Error bounds for linear recurrence relations . Math. Comp. 50 (1988) 481-499. MR 929547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1